MathSciNet Relay Station
MathSciNet bibliographic data
MR1533736 Contributed Item
Chrislock, J. L.; Mathematical Notes: Imbedding a Skeleton of a Simplex in Euclidean Space. Amer. Math. Monthly 73 (1966), no. 4, 381–382.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement